Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 283, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Oct 26, 2010, 4:09 AM CDT for 7 counties in Illinois; 4 counties in Missouri. It was in force for 66 min. 25 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 4:09 AM CDT (09:09 UTC)
- Expired
- Oct 26, 2010, 5:15 AM CDT
- In force
- 66 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, City of Saint Louis, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 59 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 4:10 AM CDT | TSTM WND DMG | Carrollton, IL | TREE DOWN ON HIGHWAY 108 BETWEEN 7TH AND 8TH STREETS. |
| Oct 26, 4:12 AM CDT | TSTM WND DMG | 1 Ssw Hazelwood, MO | RELAYED FROM CONTRACT OBSERVER...MEDIUM SIZED AIRCRAFT TURNED 180 DEGREES ON THE TARMAC...OBSERVER ESTIMATES WINDS WERE STRONGER AT THE OBSERVATION POINT...APPROX 1 MILE EAST OF THE ASOS...THAN THE 54 KTS OFFICIALLY REPORTED |
| Oct 26, 4:12 AM CDT | TSTM WND DMG | Des Peres, MO | TRAFFIC LIGHT BLOWN DOWN AT MANCHESTER AND BALLAS |
| Oct 26, 4:15 AM CDT | TSTM WND DMG | Kirkwood, MO | SIX INCH LIMBS DOWN ON CARS AND HOMES ON THE NORTH SIDE OF THE CITY. |
| Oct 26, 4:15 AM CDT | TSTM WND GST 62 | 1 Ssw Hazelwood, MO | |
| Oct 26, 4:19 AM CDT | TSTM WND DMG | Clayton, MO | TREES DOWN |
| Oct 26, 4:19 AM CDT | TSTM WND DMG | Ferguson, MO | SEVERAL TREES DOWN...POWER POLE SNAPPED...POWER LINES DOWN. |
| Oct 26, 4:19 AM CDT | TSTM WND DMG | University City, MO | SEVERAL TREES DOWN |
| Oct 26, 4:20 AM CDT | TSTM WND DMG | 1 Wnw Kimmswick, MO | IN IMPERIAL...AT MAIN ST. AND I-55....POWER LINES DOWN CAUSING A STRUCTURAL FIRE...RELAYED FROM ST. LOUIS CO EOC |
| Oct 26, 4:20 AM CDT | TSTM WND DMG | St. Louis, MO | 3 FOOT DIAMETER MAPLE TREE SPLIT IN HALF |
| Oct 26, 4:22 AM CDT | TSTM WND DMG | Des Peres, MO | TRAFFIC LIGHT BLOWN DOWN AT MANCHESTER AND BALLAS |
| Oct 26, 4:23 AM CDT | TSTM WND DMG | St. Louis, MO | STRUCTURAL DAMAGE AT 3600 S GRAND NEAR GRAVOIS. PARAPET ON FRONT OF BUILDING COLLAPSED. TIME ESTIMATED BY RADAR. |
| Oct 26, 4:23 AM CDT | TSTM WND GST 62 | St. Louis, MO | AT KINGSHIGHWAY AND GRAVOIS |
| Oct 26, 4:30 AM CDT | TSTM WND DMG | St. Louis, MO | 3 FOOT DIAMETER MAPLE SPLIT IN HALF IN TOWER GROVE HEIGHTS |
| Oct 26, 4:32 AM CDT | TSTM WND GST 50 | 1 Nnw Bethalto, IL | ALTON AWOS |
| Oct 26, 4:35 AM CDT | TSTM WND DMG | 2 Sw Maeystown, IL | 10 INCH BRANCH OF PEAR TREE SPLIT OFF TRUNK |
| Oct 26, 4:37 AM CDT | TSTM WND GST 43 | 1 Ese Sauget, IL | PARKS AIRPORT ASOS |
| Oct 26, 4:43 AM CDT | TSTM WND GST 50 | Edwardsville, IL | HEAVY RAIN AND ESTIMATED 50 MPH OR GREATER WIND GUSTS. |
| Oct 26, 4:44 AM CDT | TSTM WND GST 55 | Swansea, IL | 50-55 MPH GUSTS |
| Oct 26, 4:45 AM CDT | TSTM WND DMG | St. Louis, MO | STRUCTURAL DAMAGE AT 3600 S GRAND NEAR GRAVOIS. PARAPET ON FRONT OF BUILDING COLLAPSED. |
| Oct 26, 4:45 AM CDT | TSTM WND GST 78 | Hecker, IL | MEASURED WITH MOBILE ANEMOMETER |
| Oct 26, 4:56 AM CDT | TSTM WND GST 45 | 4 Se O'Fallon, IL | OB FROM SCOTT AIR FORCE BASE |
| Oct 26, 5:00 AM CDT | TSTM WND GST 58 | Freeburg, IL | |
| Oct 26, 5:04 AM CDT | TSTM WND GST 46 | Mascoutah, IL | |
| Oct 26, 5:07 AM CDT | TSTM WND DMG | Marissa, IL | TREE SPLIT IN HALF AND UPROOTED ALONG POWERS DRIVE. TIME ESTIMATED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 25, 10:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.2 hours before the alert went out and 359 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
672
WUUS53 KLSX 260909
SVRLSX
ILC061-083-117-119-133-157-163-MOC099-183-189-510-261015-
/O.NEW.KLSX.SV.W.0283.101026T0909Z-101026T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
409 AM CDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GREENE COUNTY IN SOUTHWEST ILLINOIS...
JERSEY COUNTY IN SOUTHWEST ILLINOIS...
MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
MADISON COUNTY IN SOUTHWEST ILLINOIS...
MONROE COUNTY IN SOUTHWEST ILLINOIS...
RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
EASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
EASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 515 AM CDT
* AT 405 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ROODHOUSE TO HIGH RIDGE...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. ANN...SUNSET HILLS...WARSON WOODS...HAZELWOOD...OLIVETTE...
LADUE...OVERLAND...WOODSON TERRACE...OAKLAND...GLENDALE...
CRESTWOOD...ST. JOHN...BERKELEY...BARNHART...FLORISSANT...WEBSTER
GROVES...BRENTWOOD...KINLOCH...PEVELY AND BEL-RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3781 8969 3790 8985 3788 8994 3796 8996
3812 9025 3803 9048 3850 9041 3850 9060
3848 9061 3889 9054 3896 9047 3896 9051
3953 9042 3953 8971 3822 8971 3821 8960
3795 8960
TIME...MOT...LOC 0909Z 276DEG 36KT 3948 9028 3845 9047
WIND...HAIL 60MPH <.75IN
$$
BRITT2 follow-up statements
703
WWUS53 KLSX 260919
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 AM CDT TUE OCT 26 2010
ILC061-083-117-119-133-157-163-MOC099-183-189-510-261015-
/O.CON.KLSX.SV.W.0283.000000T0000Z-101026T1015Z/
RANDOLPH IL-MONROE IL-ST. CLAIR IL-MADISON IL-JERSEY IL-GREENE IL-
MACOUPIN IL-JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
ST. CHARLES MO-
419 AM CDT TUE OCT 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. CHARLES...ST. LOUIS...ST. LOUIS CITY...EASTERN JEFFERSON...
MACOUPIN...EASTERN GREENE...JERSEY...MADISON...ST. CLAIR...MONROE AND
RANDOLPH COUNTIES UNTIL 515 AM CDT...
AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ATHENSVILLE TO GREENDALE TO FESTUS...MOVING EAST AT 40
MPH.
IN ADDITION...A WIND GUST TO 62 MPH WAS MEASURED AT LAMBERT
INTERNATIONAL AIPORT AT 415 AM CDT.
LOCATIONS IMPACTED INCLUDE...
OAKVILLE...CRYSTAL CITY...LEMAY...BELLEFONTAINE NEIGHBORS...ST.
LOUIS...RIVERVIEW...SPANISH LAKE...GODFREY...ALTON...VENICE...
DUPO...COLUMBIA...MADISON...CAHOKIA...GRANITE CITY...EAST ST.
LOUIS...WOOD RIVER...WASHINGTON PARK...CENTREVILLE AND BETHALTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3795 8960 3781 8969 3790 8985 3788 8994
3796 8996 3812 9025 3803 9048 3850 9041
3850 9060 3890 9053 3896 9047 3898 9051
3953 9040 3953 8971 3824 8971 3821 8960
TIME...MOT...LOC 0918Z 276DEG 36KT 3950 9018 3869 9027
3820 9041
WIND...HAIL 70MPH <.75IN
$$
BRITT136
WWUS53 KLSX 261021
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
521 AM CDT TUE OCT 26 2010
ILC061-083-117-119-133-157-163-MOC099-183-189-510-261031-
/O.EXP.KLSX.SV.W.0283.000000T0000Z-101026T1015Z/
RANDOLPH IL-MONROE IL-ST. CLAIR IL-MADISON IL-JERSEY IL-GREENE IL-
MACOUPIN IL-JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
ST. CHARLES MO-
521 AM CDT TUE OCT 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CHARLES...ST.
LOUIS...ST. LOUIS CITY...EASTERN JEFFERSON...MACOUPIN...EASTERN
GREENE...JERSEY...MADISON...ST. CLAIR...MONROE AND RANDOLPH COUNTIES
HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3795 8960 3781 8969 3790 8985 3788 8994
3796 8996 3812 9025 3803 9048 3850 9041
3850 9060 3890 9053 3896 9047 3898 9051
3953 9040 3953 8971 3824 8971 3821 8960
TIME...MOT...LOC 0919Z 276DEG 36KT 3950 9017 3869 9026
3819 9039
$$
BROWNINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 11:56 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Oct 25, 11:56 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 PM CDT MON OCT 25 2010
.UPDATE...
/833 PM CDT MON OCT 25 2010/
COLD FRONT CURRENTLY ACROSS EASTERN KANSAS WILL BEGIN TAPPING AN
UNSTABLE ATMOSPHERE AS IT HEADS INTO MISSOURI. WE EXPECT A SQUALL
TO RAPIDLY DEVELOP OVER WESTERN MISSOURI AND BECOME SEVERE AS IT
QUICKLY MOVES ACROSS THE CWA OVERNIGHT AND INTO TUESDAY MORNING.
SPC HAS UPGRADED THE AREA TO A MODERATE RISK WITH A SIGNIFICANT
THREAT OF WIDESPREAD DAMAGING WINDS AND TORNADOES. THIS IS A
DANGEROUS SITUATION AS THE SQUALL LINE WILL BE MOVING VERY FAST
AND DURING THE OVERNIGHT HOURS WHEN MOST FOLKS WILL BE SLEEPING.
IT IS VERY IMPORTANT THAT THE PUBLIC MONITORS THE WEATHER
OVERNIGHT EITHER BY NOAA WEATHER RADIO OR LOCAL MEDIA AND IS READY
TO ACT QUICKLY WHEN THE WARNINGS ARE ISSUED.
CVKING
&&
.DISCUSSION...
/222 PM CDT MON OCT 25 2010/
CONCERNS WITH THIS FCST PACKAGE INCLUDE SEVERE WEATHER LATER
TONIGHT...GUSTY WINDS TOMORROW BEHIND A STRONG COLD FRONT...AND AN
ADDITIONAL SURGE OF COOLER AIR TOWARDS THE END OF THE WEEK.
STRONG COLD FRONT ASSOCIATED WITH A RAPIDLY DEEPENING CYCLONE OVER
THE CNTRL/NRN PLAINS WILL MOVE THROUGH THE CWA LATE TONIGHT.
SPLITTING THE DIFFERENCE BETWEEN NAM/WRF/ECMWF/SREF SUGGESTS THE
COLD FRONT WILL REACH THE WRN CWA AROUND 06Z AND EXIT THE ERN CWA
AROUND 12Z WITH A FEW HOURS OF UNCERTAINTY ON BOTH ENDS OF THAT
ESTIMATE. WITH A NEGATIVELY TILTED SYSTEM...A LOW CAPE AND HIGH
SHEAR ENVIRONMENT...SHEAR VECTORS NEARLY PARALLEL TO THE
BOUNDARY...AND PLENTY OF SYNOPTIC SCALE LIFT...A LINE OF STORMS IS
EXPECTED TO DEVELOP ALONG THE FRONT AND MOVE QUICKLY THROUGH THE
CWA. GIVEN THE HIGH SHEAR...STRONG WINDS ALOFT THAT CAN BE MIXED
DOWN TO THE SURFACE...AND LARGE VALUES OF HELICITY...THE STORMS ARE
EXPECTED TO PRODUCE SEVERE WEATHER INCLUDING DAMAGING WIND GUSTS AND
PERHAPS ISOLATED TORNADOES. IN OTHER WORDS...WE ARE EXPECTING A
RAPIDLY MOVING NOCTURNAL SQUALL LINE WITH EMBEDDED CIRCULATIONS.
ADDITIONALLY...GIVEN THE TIMING ISSUES MENTIONED ABOVE...STORMS WILL
PROBABLY BE ONGOING AT DAYBREAK ACROSS THE CENTRAL AND EASTERN PART
OF THE CWA. OFFICE DISCUSSION HAS FOCUSED ON HOW DANGEROUS THIS CAN
BE ACROSS OUR AREA AND THE NEED TO GET THE WORD OUT BEFORE PEOPLE GO
TO BED TONIGHT...THEREFORE I ADDED SEVERE THUNDERSTORM WORDING TO
THE GRIDS AND WILL EMPHASIZE IN THE HWO THAT PEOPLE SHOULD TAKE
EXTRA STEPS TO MONITOR THE WEATHER OVERNIGHT.
PCPN ENDS AFTER FROPA WITH ATTN THEN TURNING TO WINDY CONDITIONS FOR
TOMORROW. TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL PRODUCE
STRONG SUSTAINED WINDS ACROSS THE REGION. GIVEN CLRG SKIES PROMOTING
GOOD MIXING AND STRONGER WIND FIELDS ALOFT...STRONGER WIND GUSTS
SHOULD EASILY MIX DOWN TO THE SURFACE. WINDS WILL BEGIN TO SUBSIDE
ON WED AS THE PRESSURE GRADIENT RELAXES. AFTER COORDINATION WITH
NEIGHBORING OFFICES...WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR
12Z TUE THROUGH 00Z WED.
VORT LOBE ROTATING AROUND THE DEPARTING SYSTEM WILL DRIVE A
SECONDARY CDFNT THROUGH THE AREA ON WED NIGHT AND THU. PCPN IS NOT
EXPECTED WITH THIS FROPA DUE TO LACK OF MOISTURE. MUCH COOLER
TEMPERATURES ARE EXPECTED ON THU NIGHT AS THE SFC HIGH SLIDES INTO
THE REGION WITH GOOD RADIATIONAL COOLING CONDITIONS DUE TO CLR
SKIES...LIGHT WINDS...AND RIDGE AXIS NEARLY OVERHEAD. WINDS
GRADUALLY BECOME SLY AS THE SFC HIGH SHIFTS EWD ON FRI AND SAT.
WARMER TEMPERATURES ARE EXPECTED ON SAT AS HEIGHTS BUILD ACROSS
THE REGION IN ADVANCE OF A LOW PRESSURE SYSTEM WHICH WILL MOVE
ACROSS THE REGION ON SAT NIGHT AND SUN MORNING. MODELS DEPICT
INCREASING LARGE SCALE ASCENT AHEAD OF THE SHORTWAVE LATE SAT
NIGHT BUT GFS/ECMWF DISAGREE ON HOW FAR NORTH THE SYSTEM WILL BE
WHEN IT TRACKS ACROSS THE AREA. GFS/ECMWF ALSO DISAGREE ON A
POTENTIAL SYSTEM FOR MON/TUE....THEREFORE WILL HOLD OFF ON ADDING
POPS PENDING IMPROVED MODEL AGREEMENT.
KANOFSKY
&&
.AVIATION...
/1144 PM CDT MON OCT 25 2010/
SQUALL LINE HAS RAPIDLY FORMED FROM WEST CENTRAL INTO SOUTHWEST
MISSOURI. STORMS ARE MOVING TO THE NORTHEAST AT SPEEDS OF 45 MPH.
SCATTERED TO BROKEN AREAS OF MODERATE TO STRONG THUNDERSTORMS
MOVING OVER CENTRAL MISSOURI. WE PUSHED UP THE ARRIVAL OF THE LINE
OVER PARTS OF EAST CENTRAL MISSOURI. EXPECTED CONVECTION TO END
AROUND 0900 UTC. STRONG AND GUSTY WINDS WILL CONTINUE DURING THE
DAY ON TUESDAY.
SPECIFICS FOR KSTL...SQUALL LINE HAS RAPIDLY DEVELOPED OVER WEST
CENTRAL MISSOURI INTO SOUTHWEST MISSOURI AT THIS TIME. EXPECT
STRONG SQUALL LINE TO MOVE INTO STL AREA BETWEEN 0900-1100 UTC EXPECT
POSSIBLE WIND GUSTS TO 40-45 KTS.
RP
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR KNOX MO-LEWIS MO-
LINCOLN MO-MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.
IL...WIND ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONTGOMERY IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Oct 25, 8:49 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 849 PM CDT MON OCT 25 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 849 PM CDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA OVERNIGHT. WIDESPREAD DAMAGING WINDS AND FAST-MOVING TORNADOES ARE LIKELY TO OCCUR WITH THIS LINE. THE SEVERE LINE OF STORMS WILL BE MOVING RAPIDLY DURING THE OVERNIGHT HOURS...SO IT IS VERY IMPORTANT THAT THE PUBLIC MONITORS THE WEATHER AND IS ABLE TO TAKE SHELTER QUICKLY WHEN A WARNING IS ISSUED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT OF DAMAGING WINDS AND FAST-MOVING TORNADOES WILL CONTINUE ON TUESDAY MORNING AS A LINE OF THUNDERSTORMS CONTINUES MOVING RAPIDLY ACROSS SOUTH CENTRAL ILLINOIS. WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED ON TUESDAY FOR SOME PARTS OF NORTHERN MISSOURI AND SOUTHWEST ILLINOIS. PLEASE SEE THE WIND ADVISORY FOR MORE INFORMATION. ELSEWHERE...WIND GUSTS OF 25 TO 35 MPH CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WIND AND TORNADO DAMAGE TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Oct 26, 3:34 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
334 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND DMG TRUXTON 39.00N 91.24W
10/26/2010 LINCOLN MO AMATEUR RADIO
POWER LINES DOWN
&&
CARNEYLocal storm report, Oct 26, 3:38 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
338 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 AM TSTM WND GST 6 ENE MARTHASVILLE 38.66N 90.95W
10/26/2010 M41 MPH ST. CHARLES MO TRAINED SPOTTER
&&
CVKINGLocal storm report, Oct 26, 3:40 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM TSTM WND GST RHINELAND 38.72N 91.52W
10/26/2010 E40 MPH MONTGOMERY MO TRAINED SPOTTER
&&
CVKINGLocal storm report, Oct 26, 3:46 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
346 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM TSTM WND DMG NW CUBA 38.06N 91.40W
10/26/2010 CRAWFORD MO COUNTY OFFICIAL
A LARGE TREE HAS FALLEN ONTO A HOUSE IN INDIAN HILLS ON
LAKE SHORE DRIVE.
&&
CVKINGLocal storm report, Oct 26, 3:50 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND DMG 1 E CUBA 38.06N 91.38W
10/26/2010 CRAWFORD MO COUNTY OFFICIAL
POWER LINES DOWN ON HIGHWAY PP EAST OF CUBA MISSOURI.
&&
CVKINGLocal storm report, Oct 26, 4:06 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG UNION 38.45N 91.01W
10/26/2010 FRANKLIN MO LAW ENFORCEMENT
POWER LINES DOWN ON THEBES RD...NUMEROUS TREES AND
LIMBS DOWN THROUGHOUT COUNTY
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 12:56 AM CDT | Severe Thunderstorm Warning | LSX | Adams | 31 min |
| Oct 26, 1:13 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 47 min |
| Oct 26, 1:19 AM CDT | Tornado Warning | LSX | Adams, Brown, Pike | 41 min |
| Oct 26, 1:39 AM CDT | Severe Thunderstorm Warning | LSX | Adams | 51 min |
| Oct 26, 1:56 AM CDT | Tornado Warning | LSX | Brown | 19 min |
| Oct 26, 3:34 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 41 min |
| Oct 26, 3:34 AM CDT | Tornado Warning | LSX | Calhoun, Greene, Jersey, Pike | 41 min |
| Oct 26, 4:33 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Macoupin, Madison, Marion and 2 more | 57 min |
| Oct 26, 4:44 AM CDT | Tornado Warning | LSX | Saint Clair | 23 min |
| Oct 26, 5:15 AM CDT | Tornado Warning | LSX | Bond, Clinton, Fayette, Montgomery | 30 min |
| Oct 26, 5:19 AM CDT | Severe Thunderstorm Warning | LSX | Randolph | 23 min |
| Oct 26, 5:30 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion, Montgomery, Washington | 45 min |
| Oct 26, 5:54 AM CDT | Tornado Warning | LSX | Fayette | 21 min |
| Oct 26, 6:03 AM CDT | Tornado Warning | LSX | Marion | 17 min |
| Oct 25, 11:30 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 30 min |
| Oct 25, 11:45 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 45 min |
| Oct 26, 12:08 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Ralls, Shelby | 52 min |
| Oct 26, 12:34 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Ralls | 41 min |
| Oct 26, 1:04 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 41 min |
| Oct 26, 1:28 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 47 min |
| Oct 26, 2:10 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Cole, Gasconade, Montgomery, Osage and 1 more | 50 min |
| Oct 26, 2:53 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Warren, Washington | 52 min |
| Oct 26, 2:57 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike, Warren | 48 min |
| Oct 26, 3:05 AM CDT | Tornado Warning | LSX | Lincoln, Pike | 40 min |
| Oct 26, 3:31 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Iron, Jefferson, Reynolds, Saint Francois and 1 more | 44 min |
| Oct 26, 4:12 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois, Washington | 48 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.